# SDR AALA202203083397

- Difficulty date: March 5, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A300*
- Aircraft serial: 6828
- Aircraft time: 19,084 hours, 7,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132544
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 42,237 hours, 15,467 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FAILED DURING PERIODIC SERVICE CHECK. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
